RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 330, Number 5  


MATHEMATICS
The spectral asymptotics of nonselfadjoint degenerate elliptic systems of differential operators
K. Kh. Boimatov
533
The embedding of iterations of probability-generating functions into continuous semigroups
V. V. Goryainov
539
Inequalities of Hardy type and their applications in the theory of quasi-elliptic equations
R. V. Guseinov
542
On quasicircles and asymptotically conformal curves
V. Ya. Gutlyanskii, V. I. Ryazanov
546
The distribution of eigenvalues of some classes of nonselfadjoint elliptic systems of differential operators in unbounded domains
S. A. Iskhokov
549
Uniform boundedness of a family of weakly regular nonadditive set functions. II
V. I. Klimkin, M. G. Svistula
554
Normal states of vector relay systems
M. A. Krasnosel'skii, D. I. Rachinskii
556
On the property of $x$-autonomy
L. V. Ovsyannikov
559

MATHEMATICAL PHYSICS
The fundamental solution of the two-dimensional operator of gravitational-gyroscopic waves, and some initial-boundary value problems
Kh. B. Allakhverdiev, Yu. D. Pletner
562
Affine strings
I. V. Volovich
565

MECHANICS
Anisotropic penetrability changes produced in a porous medium by a filtering flow
S. B. Grafutko
570
On the construction of wakes in the discrete vortex method
I. K. Lifanov
574
A unified kinetic theory of nonhomogeneous gases and gas mixtures
V. V. Struminskii
579

Correction to: “Preservation of the character of the boundary of the domain of stability of a continuous system when it is replaced by a discrete system constructed by means of the Runge-Kutta method” [Dokl. Akad. Nauk 327 (1992), no. 1, 32–36]
L. Z. Fishman
Поправки к статье “Инвариантные торы обратимых систем при наличии дополнительных четных координат” (ДАН, 1992 г., т. 326, № 3, с. 421–424)
M. B. Sevryuk
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020